of an allergic reaction, including an unexplained rash...
"...I just started Wellbutrin XL and I am having pain in my?\
yes, this possibly could be a side effect:\
•Signs of an allergic reaction, including an unexplained rash, hives, itching, unexplained... "
generic and two weeks in broke out into an entire body rash...
"...kept me awake at night and caused me an inability to orgasm, so then I went to cymbalta which did nothing but make me sweaty. Then I went to wellbutrin xl generic and two weeks in broke out into... "
suppossed to up the dose to 300mg and I have a few rashes...
"...right now. I started Wellbutrin XL at 150mg a day for a week and then on Thurs. I was suppossed to up the dose to 300mg and I have a few rashes on my body since ...at all with my depression or A... "
Wellbutrin XL and Rash
- did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.